# SDR AALA991662

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS ON BUSINESS CLASS GALLEY WALL INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT LIGHTS ON BUSINESS CLASS GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
